MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline Industries, Inc.; TRAY,CIRCUMCISION,STERILE

MEDLINE INDUSTRIES, LP Medline Industries, Inc.; TRAY,CIRCUMCISION,STERILE
Model Number DYNJ04079Z
Medical Device Problem Codes Product Quality Problem (1506); Dull, Blunt (2407)
Health Effect - Clinical Code Genital Bleeding (4507)
Date of Event 01/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2023 during a circumcision the "clinician claimed the blade in the kit wasn't cutting properly and noted the scalpel was blunt, which caused trauma to the cut area requiring the clinician to use gel foam to stop the bleeding." per the facility the patient is reported to be doing "fine now." no additional information is available at this time.A sample was requested, but has not been returned for evaluation.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6) 2023 during a circumcision the "clinician claimed the blade in the kit wasn't cutting properly and noted the scalpel was blunt, which caused trauma to the cut area requiring the clinician to use gel foam to stop the bleeding.".

Brand Name
Medline Industries, Inc.
Common Device Name
TRAY,CIRCUMCISION,STERILE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key16428109
Report Number1417592-2023-00072
Device Sequence Number11489319
Product Code OHG
UDI-Device Identifier10080196819256
UDI-Public10080196819256
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYNJ04079Z
Device Catalogue NumberDYNJ04079Z
Device Lot Number22ABM389
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2023
Initial Report FDA Received Date02/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale